MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; TIBIAL POLY SPACER, 12MM THICKNESS

ONKOS SURGICAL ELEOS; TIBIAL POLY SPACER, 12MM THICKNESS
Model Number 25001212E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned for investigation as it was discarded at the hospital.The investigation is in progress.When the investigation is complete, a supplemental report will be submitted accordingly.Multiple mdrs were reported for this event: # 3013450937-2021-00196, # 3013450937-2021-00197, # 3013450937-2021-00199, # 3013450937-2021-00200.
 
Event or Problem Description
It was reported that the patient underwent a revision surgery on (b)(6) 2021 due to an alleged infection.During the revision surgery, the following implants were revised: eleos distal femur axial pin, eleos distal femur, eleos tibial poly spacer, eleos segmental stem, and eleos tibial hinge component.No further information regarding this event was made available.
 
Event or Problem Description
It was reported that the patient underwent a revision surgery on (b)(6) 2021 due to an alleged infection.During the revision surgery, the following implants were revised: eleos distal femur axial pin, eleos distal femur, eleos tibial poly spacer, eleos segmental stem, and eleos tibial hinge component.Additional information was received that identified the following implants remain implanted from the patient's original eleos surgery: tibial baseplate, 2 tibial block augments, stem extension, and modular tibial base stem cap.Additional information regarding this event has not been provided.
 
Additional Manufacturer Narrative
This follow up report is being submitted to include additional information.The investigation is still ongoing and once it is concluded, a supplemental report will be submitted accordingly.The following fields were updated to add additional information: b4: date of this report added.B5: event description updated.B7: other relevant history added.D4: lot number added.D4: expiration date added.D6a: device implanted date added.D10: concomitant medical products added.G3: date received by manufacturer added.G6: type of report added.H2: follow up type added.H4: device manufacturer date added.H10: additional narrative/data.Multiple mdrs were reported for this event: #3013450937-2021-00196.#3013450937-2021-00197.#3013450937-2021-00199.#3013450937-2021-00200.#3013450937-2021-00223.#3013450937-2021-00224.#3013450937-2021-00225.#3013450937-2021-00226.#3013450937-2021-00227.
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The root cause of the alleged infection could not be determined.The device history records and sterilization batch records were reviewed and no issues during manufacturing or sterilization were identified that could have contributed to this complaint.If any additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: b4: date of this report added.G3: date received by manufacturer added.G6: type of report added.H2: follow-up type added.H3: device evaluated by manufacturer updated to no.H6: type of investigation code updated to 3331: analysis of production records.H6: type of investigation code updated to 4111: communication/interviews.H6: type of investigation code updated to 4110: trend analysis.H6: type of investigation code updated to 4114: device not returned.H6: type of investigation code updated to 4117: device not accessible for testing.H6: type of investigation code updated to 4109: historical data analysis.H6: investigation findings code updated to 213: no device problem found.H6: investigation conclusions code updated to 4315: cause not established.H10: additional narratives/data.
 
Event or Problem Description

Brand Name
ELEOS
Common Device Name
TIBIAL POLY SPACER, 12MM THICKNESS
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key12454623
Report Number3013450937-2021-00198
Device Sequence Number17124536
Product Code KRO
UDI-Device IdentifierB27825001212E0
UDI-Public+B27825001212E0
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25001212E
Device Catalogue Number25001212E
Device Lot Number1856902
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2021
Supplement Date Received by Manufacturer09/28/2021
11/04/2021
Initial Report FDA Received Date09/10/2021
Supplement Report FDA Received Date10/05/2021
11/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25000007E, ELEOS DISTAL FEMUR.; P/N 25000007E, ELEOS DISTAL FEMUR.; P/N 25002111E, ELEOS DISTAL FEMUR AXIAL PIN.; P/N 25002111E, ELEOS DISTAL FEMUR AXIAL PIN.; P/N 25002203E, ELEOS TIBIAL BASEPLATE.; P/N CS-13120-03M, ELEOS SEGMENTAL STEM.; P/N CS-17120-03M, ELEOS SEGMENTAL STEM.; P/N KSC01500E, ELEOS MODULAR TIBIAL BASE STEM CAP.; P/N KSC01530E, ELEOS STEM EXTENSION, CEMENTED.; P/N KTAGB305E, ELEOS TIBIAL BLOCK AUGMENT.; P/N KTAGB305E, ELEOS TIBIAL BLOCK AUGMENT.; P/N THSMWOS01M, ELEOS TIBIAL HINGE COMPONENT.; P/N THSMWOS01M, ELEOS TIBIAL HINGE COMPONENT.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR